A generalized correlation coefficient for the general two-treatment crossover design

Vivian Yi Ju Chen, Vernon Chinchilli

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

This article extends the correlation methodology developed by Chinchilli et al. (2005) for the 22 crossover design to more complex crossover designs for clinical trials. We describe how the methodology can be adapted to a general type of two-treatment crossover design which includes either at least two sequences or at least two treatment periods or both. We then derive the asymptotic theory for the corresponding correlation statistics, investigate the statistical accuracy of the estimators via bootstrap analyses, and demonstrate their use with two real data examples.

Original languageEnglish (US)
Pages (from-to)2063-2080
Number of pages18
JournalCommunications in Statistics - Theory and Methods
Volume39
Issue number11
DOIs
StatePublished - Jan 1 2010

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint Dive into the research topics of 'A generalized correlation coefficient for the general two-treatment crossover design'. Together they form a unique fingerprint.

  • Cite this